what side affects do you get from seroquil??

  1. Statikpulse profile image53
    Statikpulseposted 7 years ago

    what side affects do you get from seroquil??

    I know the common side affects, but my psychiatrist said that getting really really weird dreams and them seeming so real you think it actually happened is not that common of a side affect. I want to know if anyone else has this??

  2. profile image0
    jasper420posted 7 years ago

    i take seroquil and i had dreams that were so real i was often confused about what was a dream and a reality i aslo slept walked and did very unusal things in my sleep however this evenutally went away iam taking the max dose and i now have little side effects from it the drug just takes time to adjust but its worth the time

  3. schoolgirlforreal profile image83
    schoolgirlforrealposted 7 years ago

    I have taken it over 10 yrs. The weird dreams pass, they were scary. But it was worth it for it gave me better clarity of thinking. It is an awful weight gainer thou and once the weight was put on, it was IMPOSSIBLE or it seemed to take it off so you need to MAINTAIN it by exercise at least.

    Good luck....you should google it too.  Personally my doctors NEVER told me this. OH (and it causes high cholesterol which I have and diabetes.) Think twice, it's wise of you to ask
    Best, SGFR!!